# SDR WX0A070309

- Difficulty date: May 14, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N894GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49960
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500482
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SEAT TRACK CORRODED AT SPLICE AT STATION 798 REF E58 6278336.  REPLACED SECTION OF NR 6 SEAT TRACK FROM STATION 798 TO STATION 909 PER SRM 53-05 FIG 4 SHEET 5 PAGE 36.
